# SDR FDEA201712303473

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 78,017 hours, 15,769 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER SKIN BETWEEN  XIS 286 - 247, SLAT TRACKS 3 AND 4  HAS SKIN GOUGES. FROM THE NR 2 SLAT T/E RUB STRIP.   REPAIRED IAW SRM 57-40-02-2R, WITH 301 1-2HRD032, SHEET.
